Publications


Journal Papers

  1. J. Balogh, Bhargav Narayanan, J. Skokan,
    The number of hypergraphs without linear cycles,
    submitted.

  2. M. Jenssen, J. Skokan,
    Exact Ramsey numbers of odd cycles via nonlinear optimisation,
    preprint.

  3. P. Allen, J. Böttcher, J. Skokan, M. Stein,
    Regularity inheritance in pseudorandom graphs,
    submitted.

  4. R. R. Martin, R. Mycroft, J. Skokan,
    An asymptotic multipartite Kühn-Osthus theorem,
    SIAM J. Discr. Math, 31(3), 2017, 1498-1513.
    [ArXiv copy]

  5. J. Balogh, F. Mousset, J. Skokan,
    An extension of Dirac's Theorem
    submitted.

  6. R. R. Martin, J. Skokan,
    Asymptotic multipartite version of the Alon-Yuster theorem,
    accepted for publication in J. Comb. Th. B.
    [ArXiv copy]

  7. G. Fiz Pontiveros, S. Griffiths, R. Morris, D. Saxton, J. Skokan,
    The Ramsey number of the clique and the hypercube,
    Journal of the London Math. Society, 89(3), 2014, 680-702.

  8. G. Fiz Pontiveros, S. Griffiths, R. Morris, D. Saxton, J. Skokan,
    On the Ramsey number of the triangle and the cube,
    Combinatorica, 36(1), 2016, 71-89.
    [ArXiv copy]

  9. P. Allen, J. Skokan, A. Würfl,
    Maximum planar subgraphs in dense graphs,
    Electronic J. Combin., 20(3), 2013, P1.

  10. J. Skokan, M. Stein,
    Cycles are strongly Ramsey-unsaturated,
    Combinatorics, Probability, Computing, 23(4), 2014, 607-630.

  11. P. Allen, G. Brightwell, J. Skokan,
    Ramsey-goodness -- and otherwise,
    Combinatorica, 33(2), 2013, pp. 125-160.
    [ArXiv copy]

  12. T. Luczak, M. Simonovits, J. Skokan,
    On the Multi-coloured Ramsey Numbers of Cycles,
    J. Graph Th., 69(2), 2012, pp. 169-175.

  13. F. Benevides, T. Luczak, A. Scott, J. Skokan, M. White,
    Monochromatic cylcles in 2-coloured graphs,
    Combinatorics, Probability, Computing, 21(1-2), 2012, pp. 57-87.

  14. Y. Kohayakawa, V. Rödl, M. Schacht, J. Skokan,
    On the triangle removal lemma for subgraphs of sparse pseudorandom graphs,
    In: An Irregular Mind (Szemeredi is 70) (eds. I. Barany, J. Solymosi)
    Bolyai Society Mathematical Studies, Vol. 21, Springer, 2010, ISBN: 978-3-642-14443-1, pp. 359-404.

  15. M. Marciniszyn, J. Skokan, R. Spöhel, A. Steger,
    Asymmetric Ramsey properties of random graphs involving cliques,
    Random Structures and Algorithms 34(4), 2009, pp. 419-453.

  16. Y. Kohayakawa, M. Simonovits, J. Skokan,
    The 3-colored Ramsey number of odd cycles,
    J. Combin. Th. Series B, to appear.

  17. P.E. Haxell, T. Luczak, Y. Peng, V. Rödl, A. Rucinski, J. Skokan,
    The Ramsey Number for 3-Uniform Tight Hypergraph Cycles,
    Combinatorics, Probability, Computing, 18(1-2), 2009, pp. 165-203.

  18. F. Benevides, J. Skokan,
    The 3-colored Ramsey number of even cycles,
    J. Combin Th., Series B, 99(4), 2009, pp. 690-708.

  19. P.E. Haxell, T. Luczak, Y. Peng, V. Rödl, A. Rucinski, J. Skokan,
    The Ramsey Number for 3-Uniform Tight Hypergraph Cycles,
    Combinatorics, Probability, Computing, 18(1-2), 2009, pp. 165-203.

  20. N. Eaton, Z. Füredi, A. Kostochka, J. Skokan,
    Tree representations of graphs,
    European Journal of Combinatorics 22(4), 2007, pp. 1087-1098.
    [gzipped-ps], [pdf]

  21. Y. Kohayakawa, V. Rödl, M. Schacht, P. Sissokho, J. Skokan,
    Turán's Theorem for pseudorandom graphs,
    J. Combin. Th. Series A 114(4), 2007, pp. 631-657.
    [pdf]

  22. V. Rödl, J. Skokan,
    Applications of the regularity lemma for uniform hypergraphs,
    Random Structures and Algorithms, 28(2), 2006, pp. 180-194
    [gzipped-ps], [pdf]

  23. P.E. Haxell, T. Luczak, Y. Peng, V. Rödl, A. Rucinski, M. Simonovits, J. Skokan,
    The Ramsey number for hypergraph cycles I.,
    J. Combin. Theory Ser. A 113(1), 2006, pp. 67-83.
    [gzipped-ps], [pdf]

  24. S. J. Kim, K. Nakprasit, M. Pelsmajer, J. Skokan,
    Transversal numbers of translates of a convex body,
    Discrete Mathematics 306 (18), 2006, pp. 2166-2173
    [gzipped-ps], [pdf]

  25. V. Rödl, J. Skokan,
    Counting subgraphs in quasi-random 4-uniform hypergraphs,
    Random Structures and Algorithms, 26(1-2), 2005, pp. 160-203
    [gzipped-ps], [pdf]

  26. Y. Peng, V. Rödl, J. Skokan,
    Counting small cliques in 3-uniform hypergraphs,
    Combinatorics, Probability, Computing, 14(3), 2005, pp. 371-413
    [gzipped-ps], [pdf]

  27. V. Rödl, B. Nagle, J. Skokan, M. Schacht, Y. Kohayakawa
    The hypergraph regularity method and its applications,
    Proceedings of the National Academy of Science, 102(23), 2005, pp. 8109-8113.

  28. V. Rödl, J. Skokan,
    Regularity lemma for uniform hypergraphs,
    Random Structures and Algorithms, 25(1), 2004, pp. 1-42
    [gzipped-ps], [pdf]

  29. J. Skokan, L. Thoma,
    Bipartite subgraphs and quasi-randomness,
    Graphs and Combinatorics, 20(2), 2004, pp. 255-262
    [gzipped-ps], [pdf]

  30. Y. Kohayakawa, V. Rödl, J. Skokan,
    Quasi-randomness, hypergraphs, and conditions for regularity,
    J. Combin. Theory Ser. A. 97(2), 2002, pp. 307-352
    [gzipped-ps], [pdf]

  31. N. Eaton, Z. Füredi, J. Skokan,
    On p-intersection representations of bipartite graphs,
    in preparation.

Conference Papers

  1. M. Marciniszyn, J. Skokan, R. Spöhel, A. Steger,
    Threshold Functions for Asymmetric Ramsey Properties Involving Cliques,
    Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques (Proceedings of Random 2006), LNCS 4110, 2006, pp. 462-474.

  2. Y. Kohayakawa, M. Simonovits, J. Skokan,
    The 3-colored Ramsey number of odd cycles (abstract),
    Electronic Notes in Discrete Mathematics (Proceedings of GRACO2005) 19(1), 2005, pp. 397-402
    [pdf]

  3. Y. Kohayakawa, V. Rödl, J. Skokan,
    Equivalent conditions for regularity (extended abstract)
    in G. Gonnet, D. Panario, and A. Viola, editors,
    LATIN'2000: Theoretical Informatics (Punta del Este, 2000),
    Lecture Notes in Computer Science Vol. 1776, Springer, Berlin, 2000, pp. 48-57
    [gzipped-ps], [pdf]

Other publications


Please send comments to: jozef (AT) member (DOT) ams (DOT) org
Last update: June 6, 2017